MathSciNet Relay Station
MathSciNet bibliographic data
MR2323582 60J60 (26A33 60G18)
Mainardi, Francesco; Pagnini, Gianni; Gorenflo, Rudolf Some aspects of fractional diffusion equations of single and distributed order. Appl. Math. Comput. 187 (2007), no. 1, 295–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement